MathSciNet Relay Station
MathSciNet bibliographic data
MR1143667 (93b:57031) 57R19 (22E40 22E46)
Xue, X. On the Betti numbers of a hyperbolic manifold. Geom. Funct. Anal. 2 (1992), no. 1, 126–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement